# SDR R61A201504080233

- Difficulty date: April 8, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 11,398 hours, 11,074 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THAT THE MEGPHONE BATTERIES WERE LOW.  MAINTENANCE R & R MEGAPHONE IAW AMM AND OPS CHECKED GOOD.
